MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK SDS LINK #10 SAMPLES; BRACHYTHERAPY LINKS & CARTRIDGES

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK SDS LINK #10 SAMPLES; BRACHYTHERAPY LINKS & CARTRIDGES
Model Number 70302QC10
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 05/2022).
 
Event or Problem Description
It was reported that during a brachytherapy procedure, the seeds allegedly could not be discharged from the loader.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a brachytherapy procedure, the sourcelinks allegedly could not be discharged from the loader.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review was performed for the reported lot number and this lot met all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: one quicklink cartridge filled with 9 seed to seed links was returned from the customer for evaluation.The links in the cartridge were in great shape.The cartridge with the 9 links was placed into a quicklink loader and was able to dispense all of the links on the first attempt without any issues.After dispensing the links, the cartridge was inspected and nothing unusual was noted.The cartridge gate closure worked as expected, no spring protrusion on the backside of the cartridge and the plunger traveled appropriately.The investigation is unconfirmed for reported issue, and the root cause is undetermined.Labeling review: labeling was reviewed and found to be adequate.There is a caution statement, which states "in the event the quicklink loader or cartridges become inoperable due to damage or malfunction, any or all components may be removed from the cartridges and implanted manually." h10: d4 (expiry date: 05/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
QUICKLINK SDS LINK #10 SAMPLES
Common Device Name
BRACHYTHERAPY LINKS & CARTRIDGES
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer (Section G)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13415600
Report Number1018233-2022-00282
Device Sequence Number4870186
Product Code KXK
UDI-Device Identifier10801741078092
UDI-Public(01)10801741078092
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70302QC10
Device Catalogue Number70302QC10
Device Lot NumberBBFW0063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale